# SDR FDEA202407010907

- Difficulty date: July 1, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N141FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42724
- Aircraft time: 13,538 hours, 6,194 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: UNKNOWN
- Condition: Worn
- Location: Rt Nr 8 Slat
- Part time: 13,538 hours, 6,194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT #8, TRAILING EDGE, NEAR INNER AUXILIARY TRACK, LOWER SKIN WITH WEAR. RH WING, SLAT #8, TRAILING EDGE, NEAR INNER AUXILIARY TRACK, LOWER SKIN WAS REPAIRED   IAW B767 SRM 57-43-02-2R REP 1 PAG 1-2 AND SRM 51-70-10-2R FIG 201 (SHEET 1) PAG 150,151,164   REV 88 DEC 15/2023
